# SDR ASAA2020092133219

- Difficulty date: September 21, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,978 hours, 15,127 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ILLUMINATES ON RECALL.  GROUNDED-YES.  PERFORMED ZONE TEMP LIGHTS COME ON DURING MASTER CAUTION RECALL-FAULT ISOLATION AND FOUND NO DFECTS, IAW B737-800 FIM TASK 21-62 TASK 848 AND 21-62 TASK 801.
